# SDR QXEA2016060700379

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,023 hours, 23,666 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1041
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEFORE TAKEOFF THE NR 1 ENGINE FEATHERED, FOLLOWED BY A POWERPLANT MESSAGE. REPLACED THE NR 1 ENGINE PEC IAW AMM 61-20-36-000-801 AND 61-20-36-400-801.  PRIOR TO REMOVAL, FOUND FAULT CODES 270, 402, 338 ON CHANNEL A.  CLEARED ALL FAULT CODES. RETURNED TO SERVICE.
